PM  >> Vol. 7 No. 3 (May 2017)

    广义拟线性Schrödinger方程的径向解
    Radial Solutions for Generalized Quasilinear Schrödinger Equations

  • 全文下载: PDF(406KB) HTML   XML   PP.149-154   DOI: 10.12677/PM.2017.73018  
  • 下载量: 196  浏览量: 1,048  

作者:  

李青,姚仰新:华南理工大学数学学院,广东 广州

关键词:
Schrödinger方程径向解压缩映像原理延拓定理Schrödinger Equations Radial Solutions Contraction Mappings Continuation Theorem

摘要:

利用ODE方法,本文讨论数学物理中一类广义拟线性Schrödinger方程径向解的存在性。

By using the ODE method, we study the existence result of radial solutions for generalized quasi-linear Schrödinger equations arising from mathematical physics.

文章引用:
李青, 姚仰新. 广义拟线性Schrödinger方程的径向解[J]. 理论数学, 2017, 7(3): 149-154. https://doi.org/10.12677/PM.2017.73018

参考文献

[1] Liu, J.Q. and Wang, Z.Q. (2002) Soliton Solutions for Quasilinear Schrödinger Equations I. Proceedings of the American Mathematical Society, 131, 441-448.
https://doi.org/10.1090/S0002-9939-02-06783-7
[2] Poppenberg, M., Schmitt, K. and Wang, Z.Q. (2002) On the Existence of Soliton Solutions to Quasilinear Schrödinger Equations. Calculus of Variations and Partial Differential Equations, 14, 329-344.
https://doi.org/10.1007/s005260100105
[3] Shen, Y.T. and Wang, Y.J. (2016) Standing Waves for a Class of Quasilinear Schrödinger Equations. Complex Variables and Elliptic Equations, 61, 817-842.
https://doi.org/10.1080/17476933.2015.1119818
[4] Shen, Y.T. and Wang, Y.J. (2013) Soliton Solutions for Generalized Quasilinear Schrödinger Equations. Nonlinear Analysis: Theory, Methods & Applications, 80, 194-201.
https://doi.org/10.1016/j.na.2012.10.005
[5] Sobolev, G. (1964) Non-Linear Differential Equations. Pergamon Press, Oxford.
[6] Kuzin, I. and Pohozaev, S. (1997) Entire Solutions of Semilinear Elliptic Equations. Birkhauser, Basel, Boston and Berlin.